# SDR SWAA2023042028968

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 76,082 hours, 45,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'INFO ONLY' AFTER POWER TRANSFER TO GROUND FOUND EMERGENCY LIGHTING AND FASTEN SEAT BELTS PO-CB POPPED RESET PER MOC(ROBERT). BOTH SYSTEMS OPERATE NORMALLY NO 10 DAY HISTORY.<[01] INFO NOTED BY MX.
